Re: Problems from Bystolic
Some who take Bystolic seem to have no problems while others appear to suffer every known side effect. I've taken Bystolic for quite awhile and the side effects you mentioned, such as sore muscles, tingling and arms and legs falling asleep etc. are pretty common. Fatigue is another known issue. In my opinion, Bystolic was pushed to doctors by the Pharm. sales representatives who promised a beta blocker with less side effects and unique modes of action. They were cited by the FDA for making false claims and lessening the side effect profile. They also made numerous false comparisons without any proof of effectiveness to other beta blockers. The research is poor, and the effectiveness and benefits in comparison to other beta blockers such as Coreg and Metoprolol for heart failure, MI etc. has never been shown or proven with Bystolic to date. I've seen lots of boards which include other symptoms with Bystolic such as sexual dysfunction, hair loss, increased Uric Acid, increased Glucose, low HDL cholesterol, anxiety and mouth and tooth pain. At least the company should be honest about the side effects rather than have us feel it's all in our head or this pill is in some way unique to all other beta blockers.
My feeling is, if your feeling terrible and you need to take a beta blocker, consider the proven and tested beta blockers first, such as Metoprolol, Coreg, Nadolol etc. These beta blockers have been researched for close to 30 years, and have proven efficacy in numerous trials and probably less side effects. TOPROL XL is the chosen beta blocker among some of the best cardiologists in the world. Probably for a reason. This beta blocker together with Propranol are the Gold standard of beta blockers. Proven to reduce anxiety and improve Cardio syptoms. Many have switched back to Metoprolol or Atenolol after several months of trying Bystolic.